| Catalog Number |
3910-500-471 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
I was reported that the device broke during procedure.All pieces were retrieved.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: eyelet broken probable root cause: design - inadequate raw material selection for eyelet anchor - design geometry too sensitive to withstand clinical impaction loads - eyelet/inserter interface not designed to maintain proper assembly process - eyelet anchor or inserter shaft not manufactured to specification - incorrect material used during manufacturing - eyelet anchor and inserter not assembled to specification application - excessive force or leveraging of the anchor against the bone - user fully seats eyelet anchor onto inserter which eliminates interference fit - inadequate assessment of bone quality, pilot hole not prepared the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description